# SDR UALA2013040202142

- Difficulty date: April 2, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 39,899 hours, 16,528 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 121
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE LAVATORY DET FAULT.  MAINTENANCE REPORT LAV A (DR1L) FAULT.  COMPLIED WITH MEL (PARTS: 565-2010  PPA1203-00 DETECTOR).  REPLACED LAV SDCU 10WQ OPS CHECK GOOD AMM.
